# SDR AALA201610039012

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,223 hours, 15,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Emegency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE OVERWING EMERGENCY EXIT ON RIGHT ECAM INDICATED OPEN, DESCENDED AND ECAM WENT OUT. MAINTENANCE ADJUSTED PROXIMITY SWITCH PER MM 52-71-13.
